Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Truncations of multilinear Hankel operators
HTML articles powered by AMS MathViewer

by Aline Bonami, Sandrine Grellier and Mohammad Kacim PDF
Trans. Amer. Math. Soc. 360 (2008), 1377-1390 Request permission

Abstract:

We extend to multilinear Hankel operators the fact that some truncations of bounded Hankel operators are still bounded. We prove and use a continuity property of bilinear Hilbert transforms on products of Lipschitz spaces and Hardy spaces.
References
Similar Articles
Additional Information
  • Aline Bonami
  • Affiliation: MAPMO, Université d’Orléans, Faculté des Sciences, Département de Mathéma- tiques, BP 6759, F 45067 Orleans Cédex 2, France
  • Email: bonami@labomath.univ-orleans.fr
  • Sandrine Grellier
  • Affiliation: MAPMO, Université d’Orléans, Faculté des Sciences, Département de Mathéma- tiques, BP 6759, F 45067 Orleans Cédex 2, France
  • Email: grellier@labomath.univ-orleans.fr
  • Mohammad Kacim
  • Affiliation: Université Saint-Joseph, Rue de Damas, Beirut 1104-2020, Lebanon
  • Email: kacim76@hotmail.com
  • Received by editor(s): November 22, 2004
  • Received by editor(s) in revised form: October 7, 2005
  • Published electronically: October 3, 2007
  • Additional Notes: The authors were partially supported by the 2002-2006 IHP Network, Contract Number: HPRN-CT-2002-00273 - HARP
    The authors would like to thank Joaquim Bruna who suggested this problem.
  • © Copyright 2007 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 360 (2008), 1377-1390
  • MSC (2000): Primary 47B35; Secondary 42A50, 47A63, 47B10, 47B49
  • DOI: https://doi.org/10.1090/S0002-9947-07-04185-2
  • MathSciNet review: 2357699